# SDR SWAA2020030942238

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,596 hours, 11,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD OVER WING EXIT LIGHTS AND FWD EMER LIGHTS INOP        R+R BOTH FWD L/H R/H STA 500C+7 BATTERY PACKS PER MM 31-51-00. EMER LTS OPS NORMAL
